# SDR R61A201907130709

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 13,260 hours, 8,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR KEEPS GETTING STUCK WHEN GATE AGENT OPENS FROM THE OUTSIDE. CLEARED AND LUBED MAIN CABIN DOOR L1 HANDLE MECHANISM IAW AMM 52-11-00.
